# SDR SCNA20161101282

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30635
- Aircraft time: 51,472 hours, 35,668 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Rt Wng-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL WING TO BODY PANEL 193AR HAS COMPOSITE DAMAGE IN INTERIOR SIDE. REPAIRED THE PUNCTURES TO INTERIOR SIDE OF PANEL 193AR.
